# SDR 96ZZZM152

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LEFT HORIZONTAL STABILIZER LEADING EDGE SKIN IS CORRODED AROUND FASTENERS 144 INCHES OUTBOARD OF INBOARD END.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 55-2-1.  (M)
